# SDR AALA202412175653

- Difficulty date: December 12, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 22,512 hours, 2,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: BACS38A301A13N
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OFCR MISSING ESCAPE PANEL STRAP. INSTALLED OFCR ESCAPE PANEL STRAP. PER BOEING SRM B787-A-5L40-02-01A-010A-A.
